Per citar aquest document: http://ddd.uab.cat/record/36043
On the smoothness of levi-foliations.
Barrett, D. E.
Fornaess, J. E.

Data: 1988
Resum: We study the regularity of the induced foliation of a Levi-flat hypersurface in C'°, showing that the foliation is as many times continuously differentiable as the hypersurface itself. The key step in the proof given here is the construction of a certain family of approximate plurisubharmonic defining functions for the hypersurface in question.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: article ; recerca ; publishedVersion
Publicat a: Publicacions Matemàtiques, V. 32 n. 2 (1988) p. 171-177, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_32288_05


7 p, 177.9 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2009-04-21, darrera modificació el 2016-06-11



   Favorit i Compartir